# SDR AALA20100307TUL02

- Difficulty date: March 6, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION FORWARD SIDE OF AFT PRESSURE BULKHEAD PLOW ANGLE DOUBLER STATION 1338 LONGERON 30.  REPLACED DOUBLER PER SRM 51-01-00 AND SRM 51-30-00.
